MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86111-
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that according to the reporter the pilot balloon valve broke during cuff testing.The customer reported that there was no patient involved.
 
Additional Manufacturer Narrative
Correction: device evaluation: one sample was received for evaluation, and the reported condition of pilot balloon separation was confirmed.A visual inspection was performed, and it was observed the pilot balloon is missing and was not received, an inspection to the inflation line revealed it has an uneven edge.The device history record was reviewed, and no discrepancies related with the reported condition were found.The reported condition is not confirmed as related with the manufacturing process.Manufacturing controls are in place to detect pilot balloon defects and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7010236
Report Number2936999-2017-05608
Device Sequence Number16423355
Product Code BTR
UDI-Device Identifier40884522000117
UDI-Public40884522000117
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model Number86111-
Device Catalogue Number86111-
Device Lot Number16L0571JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2017
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1